Tohoku Mathematical Journal

Generalized inverses of Toeplitz operators and inverse approximation in $H^2$

Saichi Izumino

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 37, Number 1 (1985), 95-99.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 30E10: Approximation in the complex domain 41A10: Approximation by polynomials {For approximation by trigonometric polynomials, see 42A10}


Izumino, Saichi. Generalized inverses of Toeplitz operators and inverse approximation in $H^2$. Tohoku Math. J. (2) 37 (1985), no. 1, 95--99. doi:10.2748/tmj/1178228724.

Export citation


  • [1] C. K. CHUI, Approximation by double least-squares inverses, J. Math. Anal. Appl. 75 (1980), 149-163.
  • [2] R. G. DOUGLAS, Banach Algebra Technique in Operator Theory, Academic Press, Ne York, 1972.
  • [3] C. W. GROESTCH, Generalized Inverses of Linear Operators: Representation and Approxi mation, Dekker, New York and Basel, 1977.
  • [4] K. HOFFMAN, Banach Space of Analytic Functions, Prentice-Hall, Englewood Cliffs, Ne Jersey, 1962.
  • [5] S. IZUMINO, Convergence of generalized inverses and spline projectors, J. Approx. Theor 38 (1983), 269-278.
  • [6] S. IZUMINO, Generalized inverse method for subspace maps, Thoku Math. J. 35 (1983), 649-659.
  • [7] M. Z. NASHED, ed., Generalized Inverses and Applications, Academic Press, New Yor and London, 1976.
  • [8] G. W. STWART, On the perturbations of pseudo-inverses, projections and linear square problems, SIAM Review 19 (1977), 634-662.